# SDR MALA040509

- Difficulty date: July 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 15,714 hours, 17,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Part serial: 4585
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY P/N 501-1228-04, S/N 4585 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED 12 EACH CELLS P/N 549-1324-06, UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 7/15/04.
